ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Vyvanse
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Vyvanse (lisdexamfetamine dimesylate)

Reply
 
Thread Tools Display Modes
  #1  
Old 08-28-08, 08:15 PM
jamesbob700 jamesbob700 is offline
Newbie
 

Join Date: Aug 2008
Location: Indiana
Posts: 4
Thanks: 0
Thanked 0 Times in 0 Posts
jamesbob700 is on a distinguished road
Exclamation VyVanse and testicles please help me i need advice!

Hey i just had vyvanse for the first time today and i have an odd side-effect. To put it bluntly my balls swelled up haha. Am i like about to die, or is this normal, or wat?

Last edited by jamesbob700; 08-28-08 at 08:36 PM.. Reason: no one was replying
Reply With Quote
  #2  
Old 08-30-08, 10:27 PM
OtownMan68 OtownMan68 is offline
Newbie
 

Join Date: Aug 2008
Location: Orlando, FL
Posts: 7
Thanks: 0
Thanked 20 Times in 2 Posts
OtownMan68 is on a distinguished road
Re: VyVanse and swelling

Totally normal for any stimulant. I think that is why they typically recommend against stimulants if you have prostate issues cause it can magnify the problem. I used to get the swelling/pain, almost within 15 minutes of taking a pill on Adderall but not on the Vyvanse. If it keeps on happening you could end up with epididymitis and that sucks.
HTH
Reply With Quote
  #3  
Old 08-31-08, 05:33 PM
jamesbob700 jamesbob700 is offline
Newbie
 

Join Date: Aug 2008
Location: Indiana
Posts: 4
Thanks: 0
Thanked 0 Times in 0 Posts
jamesbob700 is on a distinguished road
Re: VyVanse and swelling

k thanks man
Reply With Quote
Sponsored Links
  #4  
Old 09-01-08, 04:32 PM
curseandablessi's Avatar
curseandablessi curseandablessi is offline
Forum Guru
 

Join Date: Jun 2008
Location: summerville, south carolina
Posts: 998
Thanks: 474
Thanked 355 Times in 250 Posts
curseandablessi is a jewel in the roughcurseandablessi is a jewel in the roughcurseandablessi is a jewel in the rough
Re: VyVanse and swelling

At least that's something I'll never have to worry about. (I'm bad, I know it, but I couldn't resist the impulse!!!)

sorry that happened, if the side effect continues more than a day or so, you should call your doc. If it goes away, you should let your doc know at your next visit what happened.
__________________
UHOH!! What have I done now!!!
Reply With Quote
  #5  
Old 09-09-08, 08:09 AM
ramblin reck ramblin reck is offline
Jr Member
 

Join Date: Mar 2008
Location: atlanta
Posts: 14
Thanks: 7
Thanked 1 Time in 1 Post
ramblin reck is on a distinguished road
Re: VyVanse and swelling

Vyvanse made my tongue swell
Reply With Quote
  #6  
Old 09-10-08, 03:21 PM
jamesbob700 jamesbob700 is offline
Newbie
 

Join Date: Aug 2008
Location: Indiana
Posts: 4
Thanks: 0
Thanked 0 Times in 0 Posts
jamesbob700 is on a distinguished road
Re: VyVanse and swelling

yea my doctor said he'd never heard of that before but im supposed to wait it out and see if it goes away
Reply With Quote
Reply

Bookmarks

Tags
balls, swelling, testicles, testicular, vyvanse


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump


All times are GMT -4. The time now is 03:47 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
(c) 2003 - 2014 ADD Forums